MAUDE Adverse Event Report: Z-MEDICA, LLC QC HEMOSTATIC DRESSING, 4X4, 10X; DRESSING, WOUND, DRUG

Z-MEDICA, LLC QC HEMOSTATIC DRESSING, 4X4, 10X; DRESSING, WOUND, DRUG
Catalog Number 459
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Udi number unavailable as complainant did not report a lot number.The sample was not returned for investigation.It cannot be established if the customer was using a quikclot product or quikclot control+ product.Based on this a review of both product family ifus were reviewed.All quikclot product ifus state the product intended use is a topical dressing, must not remain in the wound for longer than 24 hours, and not for use in internal surgical procedures.All quikclot control+ product ifus state it is intended for temporary control of internal organ bleeding, it may also be used for control of surgical wounds, and do not leave in place for more than 48 hours.User did not follow ifu.Review of ifus show product was not used properly as contained in indications for use.(b)(4) will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: quick clot was left in patient for a year and was found on mri and mammogram.Provider was calling about information we have on leaving the product internal in a patient for extended amount of time.I informed her of the ifu we follow and product guidelines we teach.Follow up was provided from dan smith and provider was advised to remove the product since we dont have any literature to support long term placement of this product.

Brand Name
QC HEMOSTATIC DRESSING, 4X4, 10X
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
Z-MEDICA, LLC
wallingford
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19653746
Report Number3011137372-2024-00092
Device Sequence Number12418164
Product Code FRO
UDI-Device Identifier00841495104596
UDI-Public00841495104596
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number459
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown